Armenian Journal of Mathematics

Items where Year is 2015

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 13.

Arakelyan, Avetik (2015) A Finite Difference Method for Two-Phase Parabolic Obstacle-like Problem. Armenian Journal of Mathematics, 7 (1). pp. 32-49. ISSN 1829-1163

Kolman, Oren (2015) A Note on Omitting Types in Propositional Logic. Armenian Journal of Mathematics, 7 (1). pp. 1-5. ISSN 1829-1163

Davidov, Sergey (2015) An Embedding Theorem for Medial $\bf n$-ary Groupoid with Cancellation. Armenian Journal of Mathematics, 7 (2). pp. 183-193. ISSN 1829-1163

Arzumanian, Victor and Barkhudaryan, Rafayel and Eigen, Stanley and Nersessian, Anry (2015) Arshag Hajian: By the 85th Anniversary. Armenian Journal of Mathematics, 7 (2). pp. 80-84. ISSN 1829-1163

Poghosyan, Lusine (2015) Asymptotic Estimates for Quasi-Periodic Type Interpolations. PhD thesis, Institute of Mathematics.

Arzumanian, Victor and Nahapetian, Boris (2015) Consistent Systems of Finite Dimensional Distributions. Armenian Journal of Mathematics, 7 (2). pp. 146-163. ISSN 1829-1163

Eigen, Stanley and Lindhe, John (2015) Exhaustive Weakly Wandering Sequences and Alpha-type Transformations. Armenian Journal of Mathematics, 7 (2). pp. 121-145. ISSN 1829-1163

Arzumanian, Victor and Eigen, Stanley and Hajian, Arshag (2015) Notes on Ergodic Theory in Infinite Measure Spaces. Armenian Journal of Mathematics, 7 (2). pp. 97-120. ISSN 1829-1163

Arakelyan, Avetik and Barkhudaryan, Rafayel and Poghosyan, Michael (2015) Numerical Solution of the Two-Phase Obstacle Problem by Finite Difference Method. Armenian Journal of Mathematics, 7 (2). pp. 164-182. ISSN 1829-1163

Gasparyan, Samvel and Kutoyants, Yury (2015) On Approximation of the BSDE with Unknown Volatility in Forward Equation. Armenian Journal of Mathematics, 7 (1). pp. 59-79. ISSN 1829-1163

Kuznetsova, A. Yu. and Patrin, Ye. V. (2015) On the structure of $C^*$-algebra generated by a family of partial isometries and multipliers. Armenian Journal of Mathematics, 7 (1). pp. 50-58. ISSN 1829-1163

Guo, Shunzi (2015) Operator $\Box^{r}$ on a submanifold of Riemannian manifold and its applications. Armenian Journal of Mathematics, 7 (1). pp. 6-31. ISSN 1829-1163

Vershik, Anatoly (2015) Several Remarks on Pascal Automorphism and Infinite Ergodic Theory. Armenian Journal of Mathematics, 7 (2). pp. 85-96. ISSN 1829-1163

This list was generated on Fri Oct 20 09:26:12 2017 AMT.